advertisement
Question
Posted by: Lynn | 2010/04/19

warts under feet

I had warts under both of my feet and had it removed approx 3months ago. After the operatiion I had to rest it for six weeks before doing any sports again and I am a runner. I now have problems with the one espescially in the morning when I get up. The other foot who was also operated is fine though.I have tried the Transact plasters but it just helped for that time and it seems I have to keep on using it which shouldn''t be the case. I have also tried anti inflammatary pills. Is there anything else that you can suggest for me to try plse?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I take it that experience pain and discomfort in that foot? You weren't too clear.
If that is the case, an anti-inflammatory may be the best option. If the pain is more severe, or if you think that the wart may be returning, you need to consult your doc again. All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/04/21

I take it that experience pain and discomfort in that foot? You weren't too clear.
If that is the case, an anti-inflammatory may be the best option. If the pain is more severe, or if you think that the wart may be returning, you need to consult your doc again. All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement